Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Getting only withdrawal bleeding. Ultrasound shows endometrium thick, ovaries normal. Haemogram says shypochromic and anisocytosis. What does it mean?

I have been irregular periods/ only withdrawal bleeding (help of tablets) . My recent Ultrasound on 45th day after prev periods says - endometrium is thick and thickness is 9mm & hyper echoic/ ovaries normal size 14.5ml & 14.7ml / anteverted uterus 6.4 x 3.6 cm. Characteristic of PCOD . My haemogram says hypochromic & anisocytosis . How should I be interpreting this?Will I get my periods naturally ?
Asked On : Mon, 28 May 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

Welcome to Healthcaremagic.

PCOD is a condition which usually involves irregular periods and this is because in PCOD the ovulation does not occur regularly.When there is no ovulation a period may be missed.

Well there is treatment for the same.

Also the hypochromic blood picture indicates anaemia which does but rarely causes irregular periods.

Wish you good health.

Answered: Tue, 29 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor